Some characterization of infinite antimatroids.
Mao, Hua
Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică, Tome 17 (2009), p. 115-122 / Harvested from The Electronic Library of Mathematics
Publié le : 2009-01-01
EUDML-ID : urn:eudml:doc:224762
@article{05656029,
     title = {Some characterization of infinite antimatroids.},
     journal = {Analele \c Stiin\c tifice ale Universit\u a\c tii ``Ovidius" Constan\c ta. Seria: Matematic\u a},
     volume = {17},
     year = {2009},
     pages = {115-122},
     zbl = {1199.05033},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05656029}
}
Mao, Hua. Some characterization of infinite antimatroids.. Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică, Tome 17 (2009) pp. 115-122. http://gdmltest.u-ga.fr/item/05656029/